# SDR UPS00234505

- Difficulty date: October 27, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin
- Part number: 69139004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EVIDENCE OF CORROSION AT RIGHT WING FRONT SPAR BOTTLE PIN HEAD.  REPLACED RIGHT WING FRONT SPAR BOTTLE PIN IN ACCORDANCE WITH MM 57-41-01.
